Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    bolin is offline Associate Member
    Join Date
    Sep 2004
    Location
    europe, italy
    Posts
    467

    Exclamation Hair Falling Off!!!!!

    My friend is doing his 3rd cycle on d-bols 40mg e/day and 500mg sustanon per week. He is in his 4th week and hair is falling off his head when he takes a wash. He usually takes testoviron depot or deca and no hair fell off. He wants to switch the sust with something else. What do you suggest. He has 4 weeks left. Please help URGENTLY because his next injection is tmrw. I know sustanon takes 2-3 weeks to get out of the system

  2. #2
    Join Date
    Jun 2004
    Location
    Where I can find food.
    Posts
    598
    The testosterone is converting to DHT, and that is causing his hairloss. The Dbol is also aggrevating hairloss.

    Tell your friend to get some finasteride, which will inhibit some of the test to DHT conversion.

    Also, Teca/Deca /Finasteride is not too harsh on the hair line because Deca competes with Testosterone for the enzyme that converts test to DHT.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •